# SDR UPS01835411

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, MAIN CABIN STA 880 PRESSURE DECK FLOORBEAM ON TRACK G RBL 65 IS OUT OF LI MITS AND HAS BARE METAL. REPAIRED AREA IAW TSRM STD-5310-001
